sexologist-icon
Nausea severe headache
Daily morning n consumption of acv nausea vomiting and then headache through out the day having period monthly. Not pregnant hope so
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Poornachandra Tejaswi S
General Physician 3 yrs exp Bangalore
Hi, since your question is unclear, I am assuming that acv means apple cider vinegar. For that my opinion is - acv is assumed to be beneficial for weight loss. few articles about this suggests that its beneficial in diabetes,lowering cholesterol level, in acne prevention etc.the important thing to know here is acv, that to a tablet form is highly acidic which might have caused gastritis or ulcers which presents with nausea and vomiting. And as far as the headaches it might be because of altered blood sugar level which is due to the effect of acv on insulin.And coming to the pregnancy, if you are really concerned about it, you can do the urine pregnancy strip test in your home itself to ruleout that.So I advise you to stop taking acv immediately. And consult a physician for further management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.